# SDR UALA2011092205125

- Difficulty date: September 21, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,591 hours, 11,384 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 562
- Condition: Inoperative
- Location: L1 Door Intercom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR INTERCOM DOES NOT WORK TO AFT CABIN OR COCKPIT.  REPLACED HANDSET AND SYSTEM OPS CHECKED OK.
